2017
Том 69
№ 7

All Issues

Volume 41, № 11, 1989

Article (Ukrainian)

Extension of functions to plurisubharmonic functions in a topological vector space

Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1443–1449

Article (Ukrainian)

An absolute moments condition for normed sums of independent variables

Braverman M. Sh.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1450–1455

Article (Ukrainian)

One type of generalized moment representations

Golub A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1455–1460

Article (Ukrainian)

Generalized stochastic integrals for smooth functionals of the white noise

Dorogovtsev A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1460–1466

Article (Ukrainian)

Periodic points of polynomials

Levin G. M., Yeremenko A. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1467–1471

Article (Ukrainian)

Two conjectures on congruence of a biaxial space

Koneva N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1471–1476

Article (Ukrainian)

Limiting representation of continuous semi-Markov random evolutions in the series scheme

Korolyuk V. S., Svishchuk A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1476–1482

Article (Ukrainian)

Time averaging for nonlinear parabolic operators

Kun'ch R. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1483–1487

Article (Ukrainian)

Some properties of solutions of nonlocal elliptic problems in the space of generalized functions

Lopushanskaya G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1487–1494

Article (Ukrainian)

Extremal solutions of certain operator-differential systems

Mel'nik V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1494–1501

Article (Ukrainian)

Group symmetries of the geometry of two sets

Mikhailichenko G. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1501–1506

Article (Ukrainian)

Removable sets of a stationary Navier-Stokes system

Novikov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1506–1512

Article (Ukrainian)

Continuity of maps inverse to quadratic operator polynomials

Petunin Yu. I., Savkin V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1512–1521

Article (Ukrainian)

Oscillation properties of the spectrum of a boundary-value problem with Green's function of variable sign

Pokornyi Yu. V., Shurupova I. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1521–1526

Article (Ukrainian)

Asymptotic of the solution of a certain class of functional-differential equations

Romanenko Ye. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1526–1532

Article (Ukrainian)

A theorem of Borel type for a dirichlet series having abscissa of absolute convergence zero

Skaskiv O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1532–1541

Article (Ukrainian)

A theorem on stability of a planar Couette flow

Solopenko V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1541–1548

Article (Ukrainian)

Closeness of the solutions of linear systems with delay and their corresponding systems without delay

Khusainov D. Ya., Yun'kova E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1549–1552

Article (Ukrainian)

Pringsheim-type convergence indicators for branching continued fractions

Bodnar D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1553–1557

Article (Ukrainian)

Logarithmic method for the summation of integrals

Burlyai M. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1558–1561

Article (Ukrainian)

A certain class of gammamorphic functions

Korobkova I. K., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1561–1563

Article (Ukrainian)

Smooth diagonalization of Hermitian matrix-functions

Ivanov A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1563–1566

Article (Ukrainian)

A certain property of a system of eigenfunctions on the boundary of the domain and its applications

Kuzenkov O. A., Plotnikov V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1566–1568

Article (Ukrainian)

Construction of asymptotic solutions for differential equations of first order with random delay

Novakovskaya L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1569–1573